A note on fast Fourier transforms for nonequispaced grids

Steidl, Gabriele

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Advances in Computational Mathematics : AICM
Volume: 9
Issue number: 3/4
Page range: 337-353
Place of publication: Dordrecht
Publishing house: Kluwer Akad. Publ.
ISSN: 1019-7168
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl 1996-2011)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item